Détail de l'auteur
Auteur B. SZABO
Documents disponibles écrits par cet auteur
Ajouter le résultat dans votre panier Faire une suggestion Affiner la recherche
Acute intoxication by synthetic cannabinoids - Four case reports / M. HERMANNS-CLAUSEN ; S. KNEISEL ; M. HUTTER ; B. SZABO ; V. AUWÄRTER in Drug Testing and Analysis, Vol.5, n°9-10 (September-October 2013)
Titre : Acute intoxication by synthetic cannabinoids - Four case reports Type de document : Périodique Auteurs : M. HERMANNS-CLAUSEN ; S. KNEISEL ; M. HUTTER ; B. SZABO ; V. AUWÄRTER Année de publication : 2013 Article en page(s) : 790-794 Langues : Anglais (eng) Mots-clés : Thésaurus Géographique
ETUDE DE CAS ; CANNABINOIDES ; DROGUES DE SYNTHESE ; INTOXICATION ; SYMPTOME ; ANALYSE CHIMIQUE ; TOXICOLOGIE ; EFFET SECONDAIRE
Discipline : PRO Produits, mode d'action, méthode de dépistage / Substances, action mode, screening methods Résumé : Recently, synthetic cannabinoids appeared on the drug market, mostly as undeclared additives in 'herbal mixtures' named for example 'Spice', 'Lava Red' or 'Jamaican Gold'. The use of synthetic cannabinoids is driven by several factors. After the introduction of new compounds, their use is initially not restricted by prohibition. Moreover, their consumption cannot be verified by standard drug tests, which is particularly interesting for people facing regular drug testing. Easy access via the Internet and affordability also contribute to the popularity of these drugs.
Since their first detection in herbal mixtures, more than 30 different synthetic cannabinoids have been identified in such products. The abused synthetic CB1 receptor agonists are chemically heterogeneous. Most of the identified compounds are non-classical cannabinoids (e.g. CP-47,497-C8) or aminoalkylindole derivatives, such as naphthoylindoles (e.g. JWH-018, JWH-081, JWH-122 and AM-2201), phenylacetylindoles (e.g. JWH-203, JWH-250 and JWH-251) or benzoylindoles (e.g. AM-694 and RCS-4).
The frequent use of synthetic cannabinoids led to a recent increase in emergencies elicited by these compounds. Here we report on four patients treated in emergency departments after consumption of synthetic cannabinoids. Serum and urine samples were examined for synthetic cannabinoids and other drugs. The analytical results are discussed in the context of the clinical findings. [Extract]
Domaine : Drogues illicites / Illicit drugs Sous-type de document : Etude de cas / Case report Refs biblio. : 32 Affiliation : Institute of Forensic Medicine, University Medical Center Freiburg, Freiburg, Germany Permalink :
in Drug Testing and Analysis > Vol.5, n°9-10 (September-October 2013) . - 790-794[article]Acute toxicity due to the confirmed consumption of synthetic cannabinoids: clinical and laboratory findings / M. HERMANNS-CLAUSEN ; S. KNEISEL ; B. SZABO ; V. AUWÄRTER in Addiction, Vol.108, n°3 (March 2013)
Titre : Acute toxicity due to the confirmed consumption of synthetic cannabinoids: clinical and laboratory findings Type de document : Périodique Auteurs : M. HERMANNS-CLAUSEN ; S. KNEISEL ; B. SZABO ; V. AUWÄRTER Année de publication : 2013 Article en page(s) : 534-544 Note générale : Commentary: Spicing things up - the emerging phenomenon of synthetic cannabinoid use. Addy P.H., Cyril D'Souza D., p. 545-546. Langues : Anglais (eng) Mots-clés : Thésaurus Géographique
CANNABINOIDES ; DROGUES DE SYNTHESE ; TOXICITE ; ANALYSE CHIMIQUE ; ETUDE RETROSPECTIVE ; URGENCE ; USAGE RECREATIF ; SYMPTOME ; EFFET SECONDAIRE
Discipline : PRO Produits, mode d'action, méthode de dépistage / Substances, action mode, screening methods Résumé : Aims: Recently, several synthetic cannabinoids were identified in herbal mixtures consumed as recreational drugs alternative to cannabis products. The aim was to characterize the acute toxicity of synthetic cannabinoids as experienced by emergency patients.
Design: This was a retrospective study targeting patients seeking emergency treatment after recreational use of synthetic cannabinoids.
Setting and participants: Patients were selected from the database of the Poisons Information Center Freiburg between September 2008 and February 2011. The inclusion criteria were: hospitalization, available clinical reports and analytical verification of synthetic cannabinoid uptake. In total, 29 patients were included (age 14-30 years, median 19; 25 males, four females).
Measurements: Clinical reports were evaluated and synthetic cannabinoids and other drugs were determined analytically.
Findings: CP-47,497-C8 (one), JWH-015 (one), JWH-018 (eight), JWH-073 (one), JWH-081 (seven), JWH-122 (11), JWH-210 (11), JWH-250 (four) and AM 694 (one) were quantified in blood samples. JWH-018 was most common in 2008-9, JWH-122 in 2010, and JWH-210 in 2011. Tachycardia, agitation, hallucination, hypertension, minor elevation of blood glucose, hypokalaemia and vomiting were reported most frequently. Chest pain, seizures, myoclonia and acute psychosis were also noted.
Conclusions: There appears to have been an increase in use of the extremely potent synthetic cannabinoids JWH-122 and JWH-210. Acute toxic symptoms associated with their use are also reported after intake of high doses of cannabis, but agitation, seizures, hypertension, emesis and hypokalaemia seem to be characteristic to the synthetic cannabinoids, which are high-affinity and high-efficacy agonists of the CB1 receptor. Thus, these effects are due probably to a strong CB1 receptor stimulation.
In Germany, there appears to be an increase in use of some extremely potent synthetic cannabinoids. Acute toxic symptoms associated with their use include agitation, seizures, hypertension, vomiting, and low blood potassium.
Domaine : Drogues illicites / Illicit drugs Refs biblio. : 68 Affiliation : Poisons Information Center Freiburg, University Medical Center Freiburg, Freiburg, Germany Cote : Abonnement Lien : http://dx.doi.org/10.1111/j.1360-0443.2012.04078.x Permalink :
in Addiction > Vol.108, n°3 (March 2013) . - 534-544[article]